# SDR USAA2009062591586

- Difficulty date: June 24, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Engine: Cfmint CFM565B3P
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4500001B
- Part serial: 1461
- Condition: Odor
- Part time: 23,948 hours, 14,270 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR, F/A REPORTED FOUL ODOR IN CABIN.  MX REMOVED AND REPLACED THE APU.  (K)
